# SDR COEA2014080913921

- Difficulty date: August 9, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 25,756 hours, 29,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S53671318272
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 134226 NR 100058.  HEAVY CHECK COE, MAJOR REPAIR.  SERVICE DOOR THRESHOLD OUTER CHORD HAS LEVEL 2 CORROSION & SCRATCHES ON INBD SURFACE OF LOWER LEG BETWEEN FRAMES 37 - 39.  MINIMUM REMAINING THICKNESS WAS FOUND TO BE .074 INCHES.  REPAIR IAW DTS 4894 14 8655 DATED 8/22/14.
